Advertisement

Generalizations of some results about the regularity properties of an additive representation function

  • S. Z. Kiss
  • Cs. Sándor
Article
  • 3 Downloads

Abstract

Let \({A = \{a_{1},a_{2},\dots{} \}}\) \({(a_{1} < a_{2} < \cdots )}\) be an infinite sequence of nonnegative integers, and let \({R_{A,2}(n)}\) denote the number of solutions of \({a_{x}+a_{y}=n}\) \({(a_{x},a_{y} \in A)}\). P. Erdős, A. Sárközy and V. T. Sós proved that if \({\lim_{N\to\infty}\frac{B(A,N)}{\sqrt{N}}=+\infty}\) then \({|\Delta_{1}(R_{A,2}(n))|}\) cannot be bounded, where \({B(A,N)}\) denotes the number of blocks formed by consecutive integers in A up to N and \({\Delta_{l}}\) denotes the l-th difference. Their result was extended to \({\Delta_{l}(R_{A,2}(n))}\) for any fixed \({l\ge2}\). In this paper we give further generalizations of this problem.

Key words and phrases

additive number theory general sequence additive representation function 

Mathematics Subject Classification

primary 11B34 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Alon and J. Spencer, The Probabilistic Method, 4th Ed., Wiley (New York, 2016).Google Scholar
  2. 2.
    Erdős P., Sárközy A.: Problems and results on additive properties of general sequences. I. Pacific J. Math., 118, 347–357 (1985)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Erdős P., Sárközy A.: Problems and results on additive properties of general sequences. II. Acta Math. Hungar., 48, 201–211 (1986)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Erdős P., Sárközy A., Sós V. T.: Problems and results on additive properties of general sequences. III. Studia Sci. Math. Hungar., 22, 53–63 (1987)MathSciNetzbMATHGoogle Scholar
  5. 5.
    H. Halberstam and K. F. Roth, Sequences, Springer-Verlag (New York, 1983).Google Scholar
  6. 6.
    Kiss S.: Generalization of a theorem on additive representation functions. Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 48, 15–18 (2005)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Kiss S.: On a regularity property of additive representation functions. Periodica Math. Hungar., 51, 31–35 (2005)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Kiss S. Z.: On the k-th difference of an additive representation function. Studia Sci. Math. Hungar., 48, 93–103 (2011)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Sárközy A.: On additive representation functions of finite sets. I (Variation). Periodica Math. Hungar., 66, 201–210 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2018

Authors and Affiliations

  1. 1.Institute of MathematicsBudapest University of Technology and EconomicsBudapestHungary

Personalised recommendations